zbMATH — the first resource for mathematics

Periodic solutions for Rayleigh type \(p\)-Laplacian equation with deviating arguments. (English) Zbl 1134.34324
Using topological degree theory, the authors obtain some sufficient conditions for the existence of periodic solutions for a Rayleigh type \(p\)-Laplacian differential equation with deviating arguments.
Reviewer: Fei Han (Quanzhou)

34K13 Periodic solutions to functional-differential equations
47H11 Degree theory for nonlinear operators
Full Text: DOI
[1] Huang, X.; Xiang, Z., On the existence of \(2 \pi\)-periodic solution for delay Duffing equation \(x''(t) + g(t, x(t - \tau)) = p(t)\), Chinese sci. bull., 39, 3, 201-203, (1994)
[2] Li, Y., Periodic solutions of the Liénard equation with deviating arguments, J. math. res. exposition, 18, 4, 565-570, (1998), (in Chinese) · Zbl 0927.34054
[3] Wang, G.Q.; Cheng, S.S., A priori bounds for periodic solutions of a delay Rayleigh equation, Appl. math. lett., 12, 41-44, (1999) · Zbl 0980.34068
[4] Wang, G.; Yan, J., On existence of periodic solutions of the Rayleigh equation of retarded type, Int. J. math. math. sci., 23, 1, 65-68, (2000) · Zbl 0949.34059
[5] Lu, S.; Ge, W., Some new results on the existence of periodic solutions to a kind of Rayleigh equation with a deviating argument, Nonlinear anal., 56, 501-514, (2004) · Zbl 1078.34048
[6] Gaines, R.E.; Mawhin, J., ()
[7] Manásevich, R.; Mawhin, J., Periodic solutions for nonlinear systems with p-Laplacian-like operators, J. differential equations, 145, 367-393, (1998) · Zbl 0910.34051
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.